# SDR AALA2020030989004

- Difficulty date: March 7, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 30,388 hours, 12,424 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7250 · Turbine Section
- Part: Arrestor
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE HAD TAIL PIPE FIRE DURING TAXI.  ALL COCKPIT INDICATIONS NORMAL. ***SUPPLEMENTAL ACTION SECT 4: REMOVED AND REPLACED THE #1 ENGINE FLAME ARESSTOR IAW AMM 72-56-00. ALSO REMOVED AND REPLACED THE FLAME FLANGE ASSEMBLY IAW AMM 72-56-00.***(CLOSED)
